Lipovox Overdose

Because Lipovox has not been studied in clinical trials, it is not known what effects might occur from taking too much Lipovox. Overdose effects will likely depend on how much of the supplement was taken and whether it was taken with drugs or alcohol. Treatment for a Lipovox overdose will likely consist of treating the symptoms that occur as a result of the overdose.

Lipovox Overdose: An Overview

Lipovox® is a supplement that claims to contain extracts from "super foods." The supplement is said to help with acne, wrinkles, and obesity. There is very little information available about the effects of a Lipovox overdose, but it is likely that the overdose effects will vary, depending on the Lipovox dosage and whether it was taken with any medications, alcohol, or street drugs.
 
If you happen to overdose on Lipovox, seek immediate medical attention.
 

Symptoms of a Lipovox Overdose

It is not known what symptoms or problems might result from a Lipovox overdose. It is also not known how much Lipovox would actually cause an overdose or even if an overdose is possible. It is not even known if Lipovox is safe for use, as it has never been studied in clinical trials.
 

Treatment for a Lipovox Overdose

It is also not known how best to treat a Lipovox overdose. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused severe diarrhea, then supportive treatment would include administering IV fluids to prevent or treat dehydration.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Lipovox.
 
10 Simple Ways to Lose Weight
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.